# SDR SWAA2025120430614

- Difficulty date: October 31, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED LOWER SILL DRAIN, WL 156,  BS 794 - 847, RBL 22, S25R IN THE AFT CARGO BAY.   REPLACED THE LOWER SILL DRAIN IAW SRM 51-40-02, AND DWG 146A8340, SHEET 21, REV -.
